Counting curves on surfaces in Calabi–Yau 3-folds

Amin Gholampour, Artan Sheshmani, Richard Thomas

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Motivated by S-duality modularity conjectures in string theory, we define new invariants counting a restricted class of two-dimensional torsion sheaves, enumerating pairs (formula presented). Here (formula presented) is a member of a sufficiently positive linear system and (formula presented) is a one-dimensional subscheme of it. The associated sheaf is the ideal sheaf of (formula presented), pushed forward to (formula presented) and considered as a certain Joyce–Song pair in the derived category of (formula presented). We express these invariants in terms of the MNOP invariants of (formula presented).

Original languageEnglish (US)
Pages (from-to)67-78
Number of pages12
JournalMathematische Annalen
DOIs
StatePublished - 2014
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Counting curves on surfaces in Calabi–Yau 3-folds'. Together they form a unique fingerprint.

Cite this